Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/675
Title: Circuit theoretic classification of parallel connected dc-dc converters
Authors: Huang, Yuehui
Tse, C. K. Michael
Subjects: Control methods
Current-sharing schemes
DC-DC converters
Parallel connected converters
Topology
Issue Date: May-2007
Publisher: IEEE
Source: IEEE transactions on circuits and systems. I, Regular papers, May 2007, v. 54, no. 5, p. 1099-1108.
Abstract: This paper describes a classification of paralleling schemes for dc-dc converters from a circuit theoretic viewpoint. The purpose is to provide a systematic classification of the types of parallel converters that can clearly identify all possible structures and control configurations, allowing simple and direct comparison of the characteristics and limitations of different paralleling schemes. In the proposed classification, converters are modeled as current sources or voltage sources, and their connection possibilities, as constrained by Kirchhoff's laws, are categorized systematically into three basic types. Moreover, control arrangements are classified according to the presence of current sharing and voltage-regulation loops. Computer simulations are presented to illustrate the characteristics of the various paralleling schemes.
Rights: © 2007 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holders.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/675
DOI: 10.1109/TCSI.2007.890631
ISSN: 1549-8328
Appears in Collections:EIE Journal/Magazine Articles

Files in This Item:
File Description SizeFormat 
circuit-theoretic_07.pdf738.62 kBAdobe PDFView/Open


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.